# SDR SIMA20161215002

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 38,330 hours, 34,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CRADLE AND GRIP BROKEN.  R & R THE AFT EMERGENCY FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD
